International Journal of Neutrosophic Science

Volume 18, Issue 1

ISSN (Online) :


ISSN (Print) :


In This Issue (12 articles)

A Short Note on Some Novel Applications of Semi Module Homomorphisms

Mohammad Abobala , Mikail Bal , Malath Aswad

Doi :

A Study of Some Neutrosophic Clean Rings

Mohammad Abobala , Mikail Bal , Ahmed Hatip

Doi :

Neutrosophic Treatment of the Static Model of Inventory Management with Deficit

Maissam Jdid , A. A. Salama , Rafif Alhabib , Huda E. Khalid , Fatima Al Suleiman

Doi :

The Neutrosophic Treatment for Multiple Storage Problem of Finite Materials and Volumes

Maissam Jdid , Rafif Alhabib , Ossama Bahbouh , A. A. Salama , Huda E. Khalid

Doi :

Complex Plithogenic Set

Prem Kumar Singh

Doi :

A short history of fuzzy, intuitionistic fuzzy, neutrosophic and plithogenic sets

A. Rezaei , T. Oner , T. Katican , F. Smarandache , N. Gandotra

Doi :

Hyers-Ulam-Rassias Stability for Functional Equation in Neutrosophic Normed Spaces

M. Jeyaraman , A.N. Mangayarkkarasi , V. Jeyanthi , R. Pandiselvi

Doi :